# SDR SWI2025F00633

- Difficulty date: March 19, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 42,066 hours, 32,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK #1 HAS WARE MARK ON LWR SIDE  (C-CHECK RO 05/08/2025)REPAIRED DAMAGE ON SLAT TRACK #1 IAW REO 670-57-42-2054 REV-- DATE 2025-04-14 AND CRJ700 SRM 51-10-06, 51-12-00.
